# SDR DL76G090751

- Difficulty date: April 22, 2009
- Submitted: April 30, 2009
- Operation: Air carrier
- Aircraft: N1612T
- Make and model: Boeing 767332
- Aircraft serial: 30575
- Aircraft time: 37,048 hours, 5,198 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT ROW 17GF HAS A BURNT OUT EMERGENCY LIGHT.  RELAMPED SEAT ROW 17GF EMERGENCY LIGHT IAW B767 MM 33-51-10-962-105.  OPS CHECK GOOD IAW B767MM 33-51-10-962-105.
